Header menu link for other important links
Holomorphic Solutions of A Class of 3–D Propagated Wave Dynamical Equations Indicated by a Complex Conformable Calculus
Published in Natural Sciences Publishing
Volume: 7
Pages: 23 - 30
In this paper, we present holomorphic assemblies of a class of nonlinear conformable time-fractional wave equations type Khokhlov-Zabolotskaya (KZ) in a complex purview. To achieve this objective, we introduce a characterization of a complex conformable calculus (CCC) of a symmetric differential operator (SDO) and investigate its properties. Moreover, the operator is extended to a complex domain satisfying symmetric illustrations. Employing the proposed operator, we generalize KZ equation symmetrically. The indications imply that the suggested techniques are powerful, reliable and appropriate for employing all styles of differential equations of complex variables. © 2021. NSP Natural Sciences Publishing Cor. All Rights Reserved.
About the journal
JournalProgress in Fractional Differentiation and Applications
PublisherNatural Sciences Publishing
Open AccessNo